Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 9705985, 11 pages
https://doi.org/10.1155/2017/9705985
Research Article

Bifurcation Analysis and Chaos Control in a Discrete-Time Predator-Prey System of Leslie Type with Simplified Holling Type IV Functional Response

1Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh
2Department of Computer Science and Engineering, University of Asia Pacific, Dhaka 1215, Bangladesh

Correspondence should be addressed to S. M. Sohel Rana; moc.liamg@udhtm.anars

Received 30 March 2017; Accepted 4 June 2017; Published 25 July 2017

Academic Editor: Qamar Din

Copyright © 2017 S. M. Sohel Rana and Umme Kulsum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Huang, X. Xia, X. Zhang, and S. Ruan, “Bifurcation of codimension 3 in a predator-prey system of leslie type with simplified holling type IV functional response,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 26, no. 2, Article ID 1650034, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Li and D. Xiao, “Bifurcations of a predator-prey system of holling and leslie types,” Chaos, Solitons and Fractals, vol. 34, no. 2, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. He and X. Lai, “Bifurcation and chaotic behavior of a discrete-time predator-prey system,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 12, no. 1, pp. 403–417, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. He and B. Li, “Complex dynamic behavior of a discrete-time predator-prey system of holling-III type,” Advances in Difference Equations, vol. 180, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. M. S. Rana, “Bifurcation and complex dynamics of a discrete-time predator-prey system with simplified Monod-Haldane functional response,” Advances in Difference Equations, vol. 345, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. M. S. Rana, “Bifurcation and complex dynamics of a discrete-time predator-prey system,” Computational Ecology and Software, vol. 5, no. 2, pp. 187–200, 2015. View at Google Scholar
  7. W. Tan, J. Gao, and W. Fan, “Bifurcation analysis and chaos control in a discrete epidemic system,” Discrete Dynamics in Nature and Society. An International Multidisciplinary Research and Review Journal, Article ID 974868, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. He and B. Li, “Complex dynamic behavior of a discrete-time predator-prey system of holling-III type,” Advances in Difference Equations, vol. 191, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Zhao, C. Li, and J. Wang, “Complex dynamic behaviors of a discrete-time predator-prey system,” The Journal of Applied Analysis and Computation, vol. 7, no. 2, pp. 478–500, 2017. View at Google Scholar · View at MathSciNet
  10. S. M. S. Rana, “Chaotic dynamics and control of discrete ratio-dependent predator-prey system,” Discrete Dynamics in Nature and Society, 2017.
  11. D. Hu and H. Cao, “Bifurcation and chaos in a discrete-time predator-prey system of holling and leslie type,” Communications in Nonlinear Science and Numerical Simulation, vol. 22, pp. 702–715, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Cao, Z. Yue, and Y. Zhou, “The stability and bifurcation analysis of a discrete holling-tanner model,” Advances in Difference Equations, vol. 330, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, Springer-Verlag, New York, NY, USA, 2nd edition, 1998. View at MathSciNet
  14. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcation of Vector Fields, Springer-Verlag, New York, NY, USA, 1983. View at MathSciNet
  15. C. Robinson, Dynamical Systems: Stability, Symbolic Dynamics and Chaos, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1999. View at MathSciNet
  16. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2, Springer-Verlag, New York, NY, USA, 2003. View at MathSciNet
  17. S. N. Elaydi, An Introduction to Difference Equations, Springer-Verlag, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. H. Cartwright, “Nonlinear stiffness, Lyapunov exponents, and attractor dimension,” Physics Letters. A, vol. 264, no. 4, pp. 298–302, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. L. Kaplan and J. A. Yorke, “Preturbulence: a regime observed in a fluid flow model of Lorenz,” Communications in Mathematical Physics, vol. 67, no. 2, pp. 93–108, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Lynch, Dynamical Systems with Applications Using Mathematica, Birkhäuser, Boston, Mass, USA, 2007. View at MathSciNet